# SDR CALA2020010600008

- Difficulty date: December 21, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 75,988 hours, 17,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 1/2" CRACK F/S 1654 AT LWR SHEAR TIE FASTENER ABOVE STR 8R. REPAIRED FUSELAGE SKIN CRACK AT F/S 1654 AT LOWER SHEAR TIE FASTENER ABOVE STR 8R IAW B767 SRM 53-80-01 REPAIR 4 ADD RII INSP ACCOMPLISHED
